# SDR IPXA13677975

- Difficulty date: April 20, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 42,628 hours, 13,213 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587673
- Condition: Dented
- Location: Bs 998-1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08,  FOUND CARGO FLOOR PANEL BETWEEN BS 998 AND 1003,BL 0 -LBL 5 DENTED.    REPAIRED IAW EO B767-5320-9693-H.
